# SDR SWAA2022021691827

- Difficulty date: May 7, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT ANGLE UNDER SHIELD BS 767-787 RBL 21 IS CORRODED / BLENDED OUT CORROSION ON AFT CARGO ANGLE UNDER SHIELD BS767-787 RBL 21 IAW SRM 53-60-15-1A-1; 100% MATERIAL LOSS. LOCATED AND DRILLED NEW ANGLE P/N 146A8125-53 IAW B737 SRM 51-40-05 AND DWG: 146A0081 REV: A AND INSTALLED THE ANGLE IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG: 146A8123 REV: -
